# SDR FDEA202307121200

- Difficulty date: July 12, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N104FE
- Make and model: Boeing 767-300
- Aircraft serial: 42708
- Aircraft time: 18,915 hours, 7,647 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114T4105406G
- Part serial: 264
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH #8 SLAT LOWER SURFACE T/E FOUND A NICK AT I/B AUXILIARY TRACK POSN. REPAIRED THE NICK ON RH #8 SLAT PER B767 SRM57-43--02-2R & SRM51-70-10-2R REPAIR 4. THIS   IS CAT A REPAIR. MAJOR REPAIR IAW FEDEX GMM 6-2-100.  TRACKING EA: H-5750-T0375302 P1   WAS   ISSUED, TITLE: WINGS - FLIGHT SURFACES - RH WING #8 SLAT TRAILING EDGE WEDGE REPAIR -   RSC TRACKING.  SEE WRI: 5750/0505 FOR WORK DETAILS.
